# SDR TC8A99027

- Difficulty date: November 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705A
- Make and model: Boeing 727-21C
- Aircraft serial: 19134
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Wire
- Condition: Failed
- Location: Nr 2 Dg
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, FLAGS APPEARED ON NR 2 AND NR 2 CDI.  REPAIRED WIRE AT NR 2 DG AND SECURED WIRING HARNESS.  NR 2 DG, RMI AND CD, OPS CHECK NORMAL IAW B727 MM 34-21-0.  NR 2 COMPASS SYSTEM NORMAL.
